Main Street Family Pharmacy in Tennessee: FDA Alerts Health Care Providers of Adverse Reactions Associated with Steroid Injections - Update
[UPDATE 05/28/2013] Main Street Family Pharmacy, LLC has announced a voluntary nationwide recall of all lots of all sterile products compounded by the pharmacy. The compounded products that are subject to the recall are those with a use by date on or before November 20, 2013. The recall is being initiated due to seven (7) reported cases of adverse events in the form of skin abscesses, one of which appears to be fungal in nature. An investigation into the exact source of the adverse events is still ongoing.
These products were supplied to the offices of licensed medical professionals and patients. Sterile products included in this withdrawal were distributed nationwide.
Refer to the Firm Press Release for the list of products being recalled.
Read the MedWatch Alert, including a link to the FDA News Release at: